# SDR ASAA9680282

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 325 - CREW REPORTED FORWARD ENTRY DOOR DIFFICULT TO OPEN.  RECYCLED DOOR AND OPENED EASIER.  ADJUSTED DOOR PER THE MM, PRESSURIZED AIRCRAFT TO 7.5 PSI AND DOOR OPERATED NORMALLY.  (M)
